# SDR HEEA20120726365

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N192PH
- Make and model: Skrsky S92A
- Aircraft serial: 920006
- Aircraft time: 7,819 hours
- Engine: Ge CT78A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE INTERMITTENT FIRE WARNING LIGHT WITH AURAL WARNING CAME ON 5 TIMES.  LIGHT WENT OUT IMMEDIATELY EACH TIME.  MAINTENANCE REPLACED THE NR 2 ENGINE AFT FLAME DETECTOR AND AFT FIRE DETECTION HARNESS, PN 925582-04112-042.
